# SDR SWAA2021122251731

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 747-787
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT AT LBL 21 BS 747+4-747+6; BS 747+12; BS 747+15; BS 747+18; BS 767; BS 767+6; BS 767+8; BS 767+12-767+15; BS 767+18; BS 787+10. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+12 LBL 21 WL 156 IN 1'X1' AREAS WITH 0.015 REMOVED FROM ORIG 0.040; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ATS 2678 S/N UNKNOWN. FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD #TTG8Q009QFQZ; [02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE
